# SDR ABXA010427

- Difficulty date: July 25, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 56,215 hours, 60,135 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: 591140617
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3 LEFT WAS CRACKED AT F.S. 160. REPAIRED AREA IAW DC-9 SRM 53-02, FIGURE 18.
